MathSciNet Relay Station
MathSciNet bibliographic data
MR1872804 (2002j:20078) 20F69 (20F18 20F65 22E25)
Osin, D. V. Subgroup distortions in nilpotent groups. Comm. Algebra 29 (2001), no. 12, 5439–5463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement